ProbStat Forum
An e-journal in Probability, Statistics and Optimization

ProbStat Forum is indexed in Zentralblatt MATH, Digital Mathematics Registry of AMS and STMA-Z Statistical Theory.

ISSN 0974-3235
ProbStat Forum is an e-journal aiming at the rapid publication of quality research papers in Probability, Statistics and Optimization.

Aims and Scope. Broadly, the journal will consider papers in theory, methodology and applications in the above three areas. Every effort will be made to complete the review process of a submitted paper in four months and publish the accepted ones within another month.

Call for Papers. Researchers in Probability, Statistics and Optimization are cordially invited to submit papers to ProbStat Forum. Manuscripts submitted to the journal are considered for publication with the understanding that the same work has not been published/ considered for publication elsewhere. The length of manuscripts can be: up-to 15 pages in the case of papers, and up-to 25 pages in the case of enlarged variants of talks given in a conference and published in short in the proceedings.

Manuscript Style. The manuscripts should be prepared in A4-size paper with one inch margins around, font size 12 point, doublespace line separation and contain the following in that order (i) Title (ii) Name (s) of author (s) and their address (es) and e-mail id, (iii) An Abstract of not more than 10 lines (iv) Key words (not more than 10) (v) AMS Subject Classification numbers (vi) various sections starting with introduction and finally (vii) references. Acknowledgements if any, should be given immediately before the references. In the text the references should be in the style ".... Feller (1971) ....". The list of references should be in alphabetical order and the style is: Feller, W (1971). An Introduction to Probability Theory and Its Applications, 2nd Edition, Wiley, New York. A paper should be listed as Maejima, M., and Sato, K. (1999). Semi-self-similar processes. J. Theoret. Probab. , 12, 347–373. (Book title in italics, Abbreviated title of the journal in italics and volume number in bold face). The papers submitted must be written with LaTeX. The journal style file "PSF Style" is given after the list of Team of Editors in the next column.

Manuscript Submission. A soft copy of the manuscript in PDF format should be submitted via e-mail either to the Chief Editor or any one of the Editors/ Managing Editor. However, a copy should be simultaneously submitted to the Managing Editor.

Publication. Accepted papers will be posted in this site itself within one month and is freely accessible (Open Access) to the interested.

Manuscripts must be prepared in LaTeX using the journal style file PSF Style.

Last Updated on 30 September 2014.

Please scroll down to see the contents of each issue.

CONTENTS

Volume 01, July 2008
01-2008, Nair, N U and Asha, G, Some characterizations based on bivariate reversed mean residual life, p. 01-14.
02-2008, Tsitsiashvili, G Sh., Variance of estimates of variance of deviations from regression function, p. 15-20.
03-2008, Victorbabu, B Re., Second order slope rotatable designs with equi-spaced levels using symmetrical uneqaul block arrangements with two unequal block sizes, p. 21-25.
04-2008, Muralidharan, K, A Review of Repairable Systems and Point Process Models, p. 26-49.

Volume 01, October 2008
05-2008, Radhakrishnan, R and Mohana Priya, L, Comparison of CRGS Plans using Poisson and Weighted Poisson Distributions, p. 50-61.
06-2008, Iksanov, A and Terletsky, Yu., On asymptotic behavior of certain recursions with random indices of linear growth, p. 62-67.
07-2008, Sanal T S and Mohanachandran Nair P, Application of birth interval and birth order statistics to the analysis of fertility in India, p. 68-81.
2008 - A Review, p.82.

Volume 02, January 2009
01-2009, Victorbabu, B Re; Ashok, D and Narasimham, V L, Construction of second order slope rotatable designs, p. 1-7.
02-2009, Das, R N, Response Surface Methodology in Improving Mean Lifetime, p. 8-21.
03-2009, Chacko, V M and Manoharan, M, Ageing Properties of First Passage Time Distribution of a Multistate Reliability System, p. 22-30.

Volume 02, April 2009
04-2009, Liao, C N, Estimate guarantee service costs using learning curve model: A watch chain store empirical study, p. 31-39.
05-2009, Radhakrishnan, R and Devi, K, Selection of Reliability Based Mixed Sampling Plans Indexed Through MAPD and AQL, p. 40-51.

Volume 02, July 2009
06-2009, Srinivasa Rao, G; Kantam, R. R. L. and Rosaiah, K; Reliability estimation in log-logistic distribution from censored samples, p. 52-67.
07-2009, Jeevanand, E. S and Abdul-Sathar, E. I; Estimation of residual entropy function for exponential distribution from censored samples, p. 68-77.
08-2009, Vasudeva, R and Srilakshminarayana, G; Chover's form of the law of the iterated logarithm for rth moving maxima, p. 78-93.

Volume 02, October 2009
09-2009, Tsitsiashvili, G. Sh. ; Asymptotic analysis of reliability in recursively defined networks, p. 94-103.
10-2009, Ramkumar, T. B. ; Design of Single Sampling Plan by Discriminant at MAPD, p. 104-114.
11-2009, Victorbabu, B. Re.; On Modified Second-Order Slope-Rotatable Designs, p. 115-131.
12-2009, A. H. Khan, A. H; Faizan, Mohd. and Haque, Ziaul; Characterization of Probability Distributions Through Order Statistics, p. 132-136.
2009 - A Review, p.137.

Volume 03, January 2010
01-2010, Ravi, S and Praveena, A S, A Note on Tail Behaviour of Distributions in the Max Domain of Attraction of the Frechet/ Weibull Law under Power Normalization, p.1-10.
02-2010, Pancheva, E, Max-semistability: A Survey, p.11-24.
03-2010, Ghosh, D. K and Shilpa Chhag, Robustness of latin square design against loss of pairs of treatments, p.25-37.

Volume 03, April 2010
04-2010, Muralidharan, K, Inlier Prone Models: A Review, p.38-51.
05-2010, Lan, C H; Chang, C C and Kuo, M P , Service System under Service Pressure by System Dynamics Model, p.52-64.
06-2010, Radhakrishnan, R and Sivakumaran, P K, Construction and Selection of Six-Sigma Based Link Sampling Plans, p.65-77.

Volume 03, July 2010
07-2010, Vasudeva, R and Moridani, A Y, Limit distributions of the extremes of a random number of random variables in a stationary Gaussian sequence, p.78-90.
08-2010, Ferreira, M and Canto e Castro, L, Asymptotic and pre-asymptotic tail behavior of a power max-autoregressive model, p.91-107.
09-2010, Satheesh, S; Sandhya, E and Lovely A T, Random Infinite Divisibility on Z+ and Generalized INAR(1) Models, p.108-117.
10-2010, Liao, C-N, Supplier selection project using an integrated Delphi, AHP and Taguchi loss function, p.118-134.

Volume 03, October 2010
11-2010, Radhakrishnan R and Ravi Sankar S, Three class attributes double sampling plan indexed through maximum Allowable Average Outgoing Quality, p.135-144.
12-2010, Kuo, Hsin-Lin, Approximate tolerance limits for Cp capability chart based on Range, p.145-157.
13-2010, Ramkumar, T B, Multi-salvageable plan - an alternative approach, p.158-166.
2010 - A Review, p.167.

Volume 04, January 2011
01-2011, Bindu Punathumparambath, Estimation of P(X>Y) for the Double Lomax Distribution, p.1-11.
02-2011, Asgharzadeh, A and Abdi, M, Joint confidence regions for the parameters of the Weibull distribution based on records, p.12-24.
03-2011, Khan, R U and Devendra Kumar, Lower generalized order statistics from exponentiated gamma distribution and its characterization, p.25-38.

Volume 04, April 2011
04-2011, Faizan, M and Khan, M I, A Characterization of Continuous Distributions through Lower Record Statistics, p.39-43.
05-2011, Victorbabu, B. Re., A new method of construction of second-order slope-rotatable designs using incomplete block designs with unequal block sizes, p.44-53.

Volume 04, July 2011
06-2011, Devendra Kumar, On moments of lower generalized order statistics from Frechet-type extreme value distribution and its characterization, p.54-62.

Volume 04, October 2011
07-2011, Shunmugathai R and Srinivasan, M R, Robustness of doubly balanced incomplete block designs against unavailability of two blocks, p.63-77.
08-2011, Jose, K K and Krishna, E, Marshall-Olkin Extended Uniform Distribution, p.78-88.
09-2011, Patil, P Y; Rattihalli, R N and Moeng, S R T, Nonparametric estimation of distribution function in the presence of additional information based on two unit-parallel system, p.89-97.
10-2011, Das, R N, Dual response surface methodology: Applicable always?, p.98-103.
11-2011, Haseeb Athar, Mohd. Faizan, Saba Khalid Khwaja, Moments of order statistics from extended type-I generalized logistic distribution, p.104-109.
12-2011, Liao, C-N, Revised multi-segment goal programming and applications, p.110-119.

Volume 05, January 2012
01-2012, Ravi S and Prathibha, Relationship between certain classes of life distributions and some stochastic orderings, p.1-07.
02-2012, Benmansour, D and Hamdaoui, A, Limit of the ratio of risks of James-Stein estimators with unknown variance, p.08-20.

Volume 05, April 2012
03-2012, Ashok Shanubhogue and Jain, N R, Minimum variance unbiased estimation in the Pareto distribution of first kind under progressive Type II censored data with binomial removals, p.21-31.
04-2012, Sandhya E and Rajasekharan K E, On discrete distributions with gaps having ALM property, p.32-37.
05-2012, Chesneau, Christophe, Wavelet linear estimation of a density and its derivatives from observations of mixtures under quadrant dependence, p.38-46.
06-2012, Devendra Kumar, Recurrence relations for marginal and joint moment generating functions of generalized logistic distribution based on lower k record values and its characterization, p.47-53.
07-2012, Vasudeva Guddattu and Aruna Rao K, On the use of marginal and conditional likelihood method for estimating the inflated parameter in zero inflated poisson regression model, p.54-61.

Volume 05, July 2012
08-2012, Ravi S and Ali Saeb, A note on entropies of l-max stable, p-max stable, generalized Pareto and generalized log-Pareto distributions, p.62-79.
09-2012, Khan M J S and Khan M I, Conditional expectation of function of dual generalized order statistics An alternative approach, p.80-85.
10-2012, Tomovski Z, Saxena R K and Pogany T K, Probability distributions associated with Mathieu type series, p.86-96.
11-2012, Hsin-Lin Kuo and Ting-Yu Leo, For calculation the p-value in testing process capability index C* p;n(u; v), p.97-106.

Volume 05, October 2012
12-2012, Marta Ferreira, Parameter estimation and dependence characterization of the MAR(1) process, p.107-111.
13-2012, Rattihalli R N and Raghunath M, Generalized nonparametric tests for one-sample location problem based on sub-samples, p.112-123.
Corrections to PSF-13-2012 (p.112-123), Corrections to Rattihalli R N and Raghunath M, Generalized nonparametric tests for one-sample location problem based on sub-samples, p.124-126.
14-2012, Athar H, Nayabuddin and Khwaja S K, Relations for moments of generalized order statistics from Marshall-Olkin extended Weibull distribution and its characterization, p. 127-132.
15-2012, Anil Gaur, Kalpana K. Mahajan and Sangeeta Arora, Nonparametric test for homogeneity of scale parameters against ordered alternatives based on subsample medians, p. 133-141.
16-2012, Jagdish Saran, Kamal Nain, Relationships for moments of kth record values from doubly truncated pth order exponential and generalized Weibull distributions, p. 142-149.
17-2012, G Srinivasa Rao, Estimation of reliability in multicomponent stress-strength model based on Rayleigh distribution, p. 150-161.

Volume 06, January 2013
01-2013, Dragana Jankova, Tibor K. Pogany, Bounds on weighted discrete Cebysev functional, p. 01-09.

Volume 06, April 2013
02-2013, Babulal Seal and Jakir Hossain, Measure of state's importance and its estimation from migration data, p. 10-17.

Volume 06, July 2013
03-2013, Potdar, K G and Shirke, D T, Inference for the parameters of generalized inverted family of distributions, p. 18-28.
04-2013, Alizadeh M, Parchami, A and Mashinchi M, Unbiased con dence intervals for distributions involving truncation parameter, p. 29-34.
05-2013, Imtiyaz A. Shah, A note on characterization related to distributional properties of random translation, contraction and dilation of generalized order statistics, p. 35-41.
06-2013, Tabassum Naz Sindhu, Muhammad Aslam and Navid Feroze, Bayes estimation of the parameters of the inverse Rayleigh distribution for left censored data, p. 42-59.

Volume 06, October 2013
07-2013, Neha Gupta, Irfan Ali, Abdul Bari, A compromise solution for multi-objective chance constraint capacitated transportation problem, p. 60-67.
08-2013, M Ahsanullah, M Shakil and B M Golam Kibria, A characterization of power function distribution based on lower records, p.68-72.
09-2013, Nayabuddin, Concomitants of generalized order statistics from bivariate Lomax distribution, p.73-88.
10-2013, R. Vasudeva and J. Vasantha Kumari, On general error distributions, p. 89-95.
11-2013, Jagdish Saran and Taruna Kumari, Recurrence relations for marginal and joint moment generating functions of upper k-record values from Gompertz distribution, p.96-106.
12-2013, Babulal Seal and Sk Jakir Hossain, Bayes and minimax estimation of parameters of Markov transition matrix, p. 107-115.

Volume 07, January 2014
01-2014, Faton Merovci and Llukan Puka, Transmuted Pareto distribution, p. 01-11.
02-2014, Deepesh Bhati and R. N. Rattihalli, Distributions of sums of geometrically weighted fnite valued discrete random variables, p. 12-20.
03-2014, Kamal Nain, A New Class of Cyclic Orthogonal Designs, p. 21-25.

Volume 07, April 2014
04-2014, Sreehari Maddipatla, Limit laws for maxima of functions of independent non-identically distributed random variables, p. 26-38.

Volume 07, July 2014
05-2014, Haseeb Athar and Nayabuddin, A note on exact moments of order statistics from exponentiated log-logistic distribution, p. 39-44.
06-2014, Sreenivasan Ravi and Ali Saeb, On information theory and its applications, p. 45-54.



WebConnect Ads
Trust Rating
Biz Rating
Not Yet Rated
Loading
probstat.org.in
Close